Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/95822
Title: Sharp constants related to the triangle inequality in Lorentz spaces
Author: Barza, Sorina
Kolyada, Viktor
Soria de Diego, F. Javier
Keywords: Anàlisi funcional
Espais de Lorentz
Functional analysis
Lorentz spaces
Issue Date: 2009
Publisher: American Mathematical Society (AMS)
Abstract: We study the Lorentz spaces $ L^{p,s}(R,\mu)$ in the range $ 1<p<s\le \infty$, for which the standard functional $\displaystyle \vert\vert f\vert\vert _{p,s}=\left(\int_0^\infty (t^{1/p}f^*(t))^s\frac{dt}{t}\right)^{1/s} $ is only a quasi-norm. We find the optimal constant in the triangle inequality for this quasi-norm, which leads us to consider the following decomposition norm: $\displaystyle \vert\vert f\vert\vert _{(p,s)}=\inf\bigg\{\sum_{k}\vert\vert f_k\vert\vert _{p,s}\bigg\}, $ where the infimum is taken over all finite representations $ f=\sum_{k}f_k. $ We also prove that the decomposition norm and the dual norm $\displaystyle \vert\vert f\vert\vert _{p,s}'= \sup\left\{ \int_R fg d\mu: \vert\vert g\vert\vert _{p',s'}=1\right\}$ agree for all values of $ p,s>1$.
Note: Reproducció del document publicat a: http://dx.doi.org/10.1090/S0002-9947-09-04739-4
It is part of: Transactions of the American Mathematical Society, 2009, vol. 361, num. 10, p. 5555-5574
Related resource: http://dx.doi.org/10.1090/S0002-9947-09-04739-4
URI: http://hdl.handle.net/2445/95822
ISSN: 0002-9947
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
555509.pdf280.34 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.